manuscripta mathematica

, Volume 88, Issue 1, pp 87–107

The moduli space of (3,3,3) trilinear forms

  • Kok Onn Ng

DOI: 10.1007/BF02567808

Cite this article as:
Ng, K.O. Manuscripta Math (1995) 88: 87. doi:10.1007/BF02567808


LetU, V andW be three dimensional vector spaces over ∉ (or an alebraically closed field with characteristic not equal to 2 or 3). We prove that the moduli space of trilinear forms onU*V*W* is isomorphic to ℙ2 by applying Geometric Invariant Theory to the action ofPGL(U)×PGL(V)×PGL(W) on ℙUVW).

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Kok Onn Ng
    • 1
  1. 1.Department of MathematicsHarvard UniversityCambridgeU.S.A.
  2. 2.SingaporeRepublic of Singapore